# SDR AALA202212273422

- Difficulty date: December 16, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 61,823 hours, 25,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A751021
- Condition: Corroded
- Location: Bs500f-500g S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT INTERCOSTAL LOCATED FROM BS 500G TO BS 500F AT S25L. REPLACED INTERCOSTAL PER SRM 51-40-02-0G.
